Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the distribution of the characteristic values and singular values of linear integral equations


Author: Shih-Hsun Chang
Journal: Trans. Amer. Math. Soc. 67 (1949), 351-367
MSC: Primary 45.0X
MathSciNet review: 0033966
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Carleman, Zur Theorie der linearen Integralgleichungen, Math. Z. 9 (1921), no. 3-4, 196–217 (German). MR 1544464, http://dx.doi.org/10.1007/BF01279029
  • [2] -, Sur le genre du dénominateur $ D(\lambda)$ de Fredholm, Arkiv för Matematik, Astronomi och Fysik vol. 12 (1917).
  • [3] Shih-Hsun Chang, A generalization of a theorem of Lalesco, J. London Math. Soc. 22 (1947), 185–189 (1948). MR 0025065 (9,592c)
  • [4] Ivar Fredholm, Sur une classe d’équations fonctionnelles, Acta Math. 27 (1903), no. 1, 365–390 (French). MR 1554993, http://dx.doi.org/10.1007/BF02421317
  • [5] R. Gheorghiu, Sur l'équation de Fredholm, Thesis, Paris, 1928.
  • [6] J. Hadamard, Étude sur les propriétés des fonctions entières, J. Math. Pures Appl. (4) vol. 9 (1893) pp. 171-215.
  • [7] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge, 1934.
  • [8] Einar Hille and J. D. Tamarkin, On the characteristic values of linear integral equations, Acta Math. 57 (1931), no. 1, 1–76. MR 1555331, http://dx.doi.org/10.1007/BF02403043
  • [9] T. Lalesco, Un théorème sur les noyaux composés, Bull. Acad. Roumaine vol. 3 (1915) pp. 271-272.
  • [10] S. Mazurkiewicz, Sur le déterminant de Fredholm. II: Les noyaux dérivables, Comptes Rendus des Séances de la Société des Sciences et des Lettres de Varsovie vol. 8 (1915) pp. 805-810.
  • [11] T. Mercer, Functions of positive and negative type and their connection with the theory of integral equations, Philos. Trans. Royal Soc. London (A), vol. 209 (1909) pp. 415-446.
  • [12] I. Schur, Über die charakteristischen Wurzeln einer linearen Substitution mit einer Anwendung auf die Theorie der Integralgleichungen, Math. Ann. 66 (1909), no. 4, 488–510 (German). MR 1511512, http://dx.doi.org/10.1007/BF01450045
  • [13] F. Smithies, The eigen-values and singular values of integral equations, Proc. London Math. Soc. (2) vol. 43 (1937) pp. 255-279.
  • [14] G. Valiron, Sur les fonctions entières d'ordre fini, Bull. Sci. Math. (2) vol. 45 (1921)pp. 258-270.
  • [15] -, Lectures on the general theory of integral functions, Toulouse, 1923.
  • [16] G. Vivanti, Elemente der Theorie der linearen Integralgleichungen, Hannover, 1929.
  • [17] Hermann Weyl, Das asymptotische Verteilungsgesetz der Eigenwerte linearer partieller Differentialgleichungen (mit einer Anwendung auf die Theorie der Hohlraumstrahlung), Math. Ann. 71 (1912), no. 4, 441–479 (German). MR 1511670, http://dx.doi.org/10.1007/BF01456804
  • [18] -, Über die asymptotische Verteilung der Eigenwerte, Nachr. Ges. Wiss. Göttingen, 1911, pp. 110-117.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45.0X

Retrieve articles in all journals with MSC: 45.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1949-0033966-7
PII: S 0002-9947(1949)0033966-7
Article copyright: © Copyright 1949 American Mathematical Society